| Model Number |
BONE REDUCTION FORCEPS, CURVED, POINTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-8943-07 bone reduction forceps clamp tips bent and broke off.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence of an ar-8943-07, batch 672306, that displays the tips of the device are damaged.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive force or improper use during fracture reduction or handling.